# SDR SWAA2021032523789

- Difficulty date: September 25, 2020
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 2540 · Lavatories
- Part: Threshold
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV DOOR METAL THRESHOLD OIL CANNED. REQUIRES REMOVAL FOR FURTHER INSPECTION. / REMOVED AND REPLACED AFT LAV. THRESHOLD PER SRM 51-40-02
